# SDR PG92011F00009

- Difficulty date: September 12, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N138PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3790
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC8042
- Part serial: 833
- Condition: Worn
- Location: Flight Control
- Part time: 9,573 hours, 2,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND UPPER ROD END BEARING LOOSE, WITHIN SERVO HOUSING.  ON FURTHER INVESTIGATION, FOUND THREADS IN SERVO BODY WORN BEYOND LIMITS.  COULD HAVE CAUSED A CATASTROPHIC FAILURE.
